... hours. I recently had pneumonia and continued using it as above along with prescription antibiotic (I did check w pharmacist). 3 weeks ago I started hyperventilating, having palpitations, weakness, fatigue and anxiety, rather like a panic attack. When I found out that sudafed can cause those symptoms I stopped taking it forever. The symptoms continue. Does anyone know for how long this might go on? I was given a clean bill of heart health 3 months ago. Anything I can do? I drink plenty of water
You shouldn't be having a reaction if you haven't taken the sudafed in weeks. I think you've got something else going on and need to see your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2017 • 1 answer
Updated 23 May 2018 • 6 answers
Updated 10 Feb 2015 • 2 answers
Updated 2 Jun 2018 • 1 answer
Updated 5 Nov 2018 • 1 answer